# SDR USAA060924

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 817 BETWEEN STRINGERS 18L AND 19L CREASED.  DRILLED HOLE TO REMOVE DAMAGE AND INSTALLED RIVET PER SRM 53-00-01, DEFECT SIZE: 1 INCH.
